# SDR N3XR202012090001

- Difficulty date: December 3, 2020
- Submitted: December 9, 2020
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N417ER
- Make and model: Cessna 172S
- Aircraft serial: 172S11445
- Aircraft time: 5,948 hours
- Engine: Lyc IO360L2A
- Engine time: 4,271 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Stuck
- Location: Nr 4 Cylinder
- Part time: 2,269 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW EXPERIENCED A SIGNIFICANT VIBRATION.  THEY LANDED AT THE NEAREST AIRPORT.  EXAMINATION REVEALED THAT THE NR 4 CYLINDER HAD A STUCK VALVE, RESULTING IN A BENT PUSHROD.  THE CYLINDER AND PUSHRODS WERE REPLACED WITH A REPAIRED/NEW UNITS.
